# SDR WX0A2025063032477

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 35,632 hours, 23,278 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FLIGHT ATTENDANT REPORTS DIRTY SOCK SMELL AT 18,000 FEET IN DECENT. / TC 21-000-001 ACCOMPLISHED, FOUND AND CLEANED OFF OIL AROUND INLET OF APU PLENUM AND EDGE OF INLET SCREEN. RAN BOTH PACK INDIVIDUALLY WITH APU, ENG 1, AND ENG 2 SEPARATELY, UNABLE TO DUPLICATE ODOR. (RESOLVED ON W/O: 525103 TASKCARD: NR-00001 ) C/W TC 21-000-002, NO EXTERNAL LEAKS FOUND, HAVE NOTED A LEAK FROM INLET OF THE APU AT THIS TIME. NO PARTS REPLACED AT THIS TIME.  APU REMAINS ON DEFERRAL. C/W TC 21-000-003. APU FCU - FUEL CONTROL UNIT LEAKING. REMOVED AND REPLACED APU FCU (FUEL CONTROL UNIT) IAW AMM 49-32-11-000-003-A, 49-32-11-400-003-A, PASSED LEAK CHECK IAW 49-00-00-710-010.
